# SDR MWEA95285

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 5917689103
- Condition: Fell Off
- Location: Galley Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, GALLEY DOOR EVACUATION SLIDE COVER FELL OFF.  MAINTENANCE RESECURED GALLEY DOOR EVACUATION SLIDE COVER AND RETURNED A/C TO SERVICE.
